MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT W/ABDOMINAL GUIDES 1 PACK; TVT-CAL-ABDOMINAL

CALDERA MEDICAL INC. TVT W/ABDOMINAL GUIDES 1 PACK; TVT-CAL-ABDOMINAL
Catalog Number 810041A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Dir (b)(4) (tga report) concerns an ethicon gynecare tvt retropubic system (product 810041a) implanted on (b)(6) 2015.Post-implantation, the patient experienced worsened urinary incontinence, unresolved stress incontinence, overactive bladder, constant urine leakage (requiring pads), nocturia 2¿3 times, slow urinary stream, and voiding difficulties.Urodynamics (b)(6) 2023) showed detrusor overactivity with possible bladder outlet obstruction (boo).An examination under anaesthesia with pop-q and cystourethroscopy on (b)(6) 2025 found a healthy vagina/cervix, no mesh exposure, normal urothelium, and clear urethroscopy.The patient has been consented for excision of the vaginal tvt mesh portion + cystoscopy to relieve urethral tension causing slow voids and overflow leakage and has waited >12 months for the procedure.No further patient outcome details are provided due to confidentiality.
 
Additional Manufacturer Narrative
Investigation is pending and results will be reported when it is available.The manufacture complaint's number is (b)(4).
 
Additional Manufacturer Narrative
Correction: d1; d2a, d4.
 
Additional Manufacturer Narrative
Additional information: a3a, h6, h11 investigation results: "an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable." the manufacturing number is (b)(4).

Brand Name
TVT W/ABDOMINAL GUIDES 1 PACK
Common Device Name
TVT-CAL-ABDOMINAL
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24072518
Report Number3003990090-2026-02006
Device Sequence Number15799675
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810041A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/15/2026
02/23/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/15/2026
03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale